# SDR AALA20050844

- Difficulty date: December 28, 2005
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N464AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49594
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY EXIT LIGHT AT FORWARD AISLE INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY EXIT LIGHT AT FORWARD AISLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
